# SDR COMA0560280

- Difficulty date: April 23, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 26,825 hours, 25,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5445 - EMERGENCY FLOOR LIGHTS ARE INOP.  REPLACED TRACK LIGHT JUMPER AT ROW 5.
